# SDR ASAA2023060743508

- Difficulty date: June 7, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TIED TO BATTERY PACK M1670 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT POWER SUPPLY OPS CHECKED GOOD IAW B737-700 AMM 33-51-06-960-806.
